Simponi (golimumab)

I was injecting "Embrel" for 12 months for the control of my R/A after this time the medication ceased to work and caused suppression of my white blood cell count, I then changed to "Simponi" monthly injections and have been using this since Nov last year, over the last month the muscle pain has returned together with the feeling of fatigue, my question is are their any other treatments available that could be used.

5 Replies

  • Hi Scorpius,

    there are other biologics available. Whether they will be suitable or you will be eligible for them is another matter that you will need to discuss with your rheumatologist. I have put a link to the section on our website that lists them. Hope you find this helpful:


    Beverley (NRAS Helpline)

  • Thanks for your reply Beverly, my last consultation with the R/A dept at the Hospital was 1/4/14 I do not expect the next appointment to be before Dec, any suggestions as to how I can make an appointment to see the consultant in the near future, or must the request come from my G.P.

  • Hi Scorpius,

    you could try contacting your rheumatology department and ask for a cancellation appointment. I don't know whereabouts you are in the country but I do know that it can be an issue getting seen quickly in some areas. They are just extremely busy. If you have a contact number for your rheumatology consultant or an e-mail address it may be worth contacting them directly and explain your situation. Good luck with it.



  • Quite a few rheumatology departments have specialist nurses who run a help line. Try having a look on your hospital's website for either nurse helpline number or consultants secretary number. If you have a written outcome from your last appointment there may be some contact nfo on there. Farm

  • Thank you for the good advice, after contacting the hospital from the website T/N, I await an appointment, thanks.

You may also like...